MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/360MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/360MM/RT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.003.252S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a synthes rep.(b)(4).Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient underwent revision of titanium lateral entry femoral recon nail due to nonunion.There was patient consequence.This complaint involves unknown number of devices.This report is for one (1) 9mm ti lateral entry femoral recon nail-ex/ 360mm/ rt-sterile.This report is 1 of 2 for (b)(4).

Brand Name
9MM TI LATERAL ENTRY FEMORAL RECON NAIL-EX/360MM/RT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9633094
Report Number2939274-2020-00424
Device Sequence Number14087008
Product Code HSB
UDI-Device Identifier10886982081834
UDI-Public(01)10886982081834
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040336
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.003.252S
Device Catalogue Number04.003.252S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;